Alert archive / Idaho / Winter Storm Warnings in 2012
Winter Storm Warning 10, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Nov 29, 2012, 1:02 PM MST. It took effect at Nov 30, 2012, 12:00 AM MST. It was in force for 68 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2012, 1:02 PM MST (20:02 UTC)
- In effect from
- Nov 30, 2012, 12:00 AM MST
- Expired
- Dec 2, 2012, 8:23 PM MST
- In force
- 68 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
173 WWUS45 KPIH 292002 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 102 PM MST THU NOV 29 2012 IDZ018-301100- /O.NEW.KPIH.WS.W.0010.121130T0700Z-121203T1200Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 102 PM MST THU NOV 29 2012 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST MONDAY ABOVE 6500 FEET MSL... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST MONDAY ABOVE 6500 FEET MSL. * TIMING...MIDNIGHT TONIGHT THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN LATE TONIGHT AND CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 2 TO 4 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH WET SNOW AT TIMES ARE ANTICIPATED BELOW 6500 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES EXPECTED FOR THE ENTIRE STORM. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND...PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ031-032-301100- /O.NEW.KPIH.WS.W.0010.121130T0700Z-121203T1200Z/ BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 102 PM MST THU NOV 29 2012 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST MONDAY ABOVE 6500 FEET MSL... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST MONDAY ABOVE 6500 FEET MSL. * TIMING...MIDNIGHT TONIGHT THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN LATE TONIGHT AND CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 2 TO 4 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH WET SNOW AT TIMES ARE ANTICIPATED BELOW 6500 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES EXPECTED FOR THE ENTIRE STORM. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT...HIGHWAY 93 OVER WILLOW CREEK SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND...PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ019-023-025-301100- /O.NEW.KPIH.WS.W.0010.121130T1200Z-121203T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- 102 PM MST THU NOV 29 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY ABOVE 6500 FEET MSL... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY ABOVE 6500 FEET MSL. * TIMING...5 AM FRIDAY TO 5 AM MST MONDAY. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN FRIDAY MORNING AND CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 1 TO 2 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH WET SNOW AT TIMES ARE ANTICIPATED BELOW 6500 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES EXPECTED FOR THE ENTIRE STORM. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT...TARGHEE PASS. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND...PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$
8 follow-up statements
002 WWUS45 KPIH 301102 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 402 AM MST FRI NOV 30 2012 IDZ018-302200- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 402 AM MST FRI NOV 30 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...TODAY THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN LATE TONIGHT AND CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 2 TO 4 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH WET SNOW AT TIMES ARE ANTICIPATED BELOW 6500 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES EXPECTED FOR THE ENTIRE STORM. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ031-032-302200- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 402 AM MST FRI NOV 30 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...TODAY THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN LATE TONIGHT AND CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 2 TO 4 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH WET SNOW AT TIMES ARE ANTICIPATED BELOW 6500 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES EXPECTED FOR THE ENTIRE STORM. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT...HIGHWAY 93 OVER WILLOW CREEK SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ019-023-025-302200- /O.CON.KPIH.WS.W.0010.121130T1200Z-121203T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- 402 AM MST FRI NOV 30 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...THROUGH 5 AM MST MONDAY. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN FRIDAY MORNING AND CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 1 TO 2 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH WET SNOW AT TIMES ARE ANTICIPATED BELOW 6500 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES EXPECTED FOR THE ENTIRE STORM. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT... TARGHEE PASS. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$
385 WWUS45 KPIH 301104 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 404 AM MST FRI NOV 30 2012 IDZ018-302200- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 404 AM MST FRI NOV 30 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...TODAY THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN TODAY AND CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 2 TO 4 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH WET SNOW AT TIMES ARE ANTICIPATED BELOW 6500 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES EXPECTED FOR THE ENTIRE STORM. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ031-032-302200- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 404 AM MST FRI NOV 30 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...TODAY THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN TODAY AND CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 2 TO 4 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH WET SNOW AT TIMES ARE ANTICIPATED BELOW 6500 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES EXPECTED FOR THE ENTIRE STORM. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT...HIGHWAY 93 OVER WILLOW CREEK SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ019-023-025-302200- /O.CON.KPIH.WS.W.0010.121130T1200Z-121203T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- 404 AM MST FRI NOV 30 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...THROUGH 5 AM MST MONDAY. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN THIS MORNING AND CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 1 TO 2 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH WET SNOW AT TIMES ARE ANTICIPATED BELOW 6500 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES EXPECTED FOR THE ENTIRE STORM. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT... TARGHEE PASS. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$
216 WWUS45 KPIH 302012 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 112 PM MST FRI NOV 30 2012 IDZ018-011130- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 112 PM MST FRI NOV 30 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...CONTINUING THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 2 TO 4 FEET ARE EXPECTED ABOVE 6500 FEET MSL BY MONDAY MORNING. RAIN WITH OCCASIONAL WET SNOW IS ANTICIPATED BELOW 6000 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. TRAVELERS SHOULD EXPECT BLOWING AND DRIFTING SNOW...AND REDUCED VISIBILITY IN WHITE OUT CONDITIONS...PARTICULARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ019-023-025-031-032-011130- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 112 PM MST FRI NOV 30 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY ABOVE 6500 FEET MSL... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY ABOVE 6500 FEET MSL. * TIMING...CONTINUING THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 1 TO 2 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH OCCASIONAL WET SNOW IS ANTICIPATED BELOW 6000 FEET MSL WITH STORM TOTAL SNOW ACCUMULATIONS OF LESS THAN 6 INCHES. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT...TARGHEE PASS...HIGHWAY 93 OVER WILLOW CREEK SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. TRAVELERS SHOULD EXPECT BLOWING AND DRIFTING SNOW...AND REDUCED VISIBILITY IN WHITE OUT CONDITIONS...PARTICULARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$
681 WWUS45 KPIH 011121 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 421 AM MST SAT DEC 1 2012 IDZ018-012200- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 421 AM MST SAT DEC 1 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...CONTINUING THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 2 TO 4 FEET ARE EXPECTED ABOVE 6500 FEET MSL BY MONDAY MORNING. RAIN WITH OCCASIONAL WET SNOW IS ANTICIPATED BELOW 6000 FEET MSL WITH STORM TOTAL ACCUMULATIONS OF LESS THAN 6 INCHES. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. TRAVELERS SHOULD EXPECT BLOWING AND DRIFTING SNOW...AND REDUCED VISIBILITY IN WHITE OUT CONDITIONS...PARTICULARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ019-023-025-031-032-012200- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 421 AM MST SAT DEC 1 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...CONTINUING THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL CONTINUE THROUGH THE WEEKEND. STORM TOTAL SNOW ACCUMULATIONS OF 1 TO 2 FEET ARE EXPECTED ABOVE 6500 FEET MSL. RAIN WITH OCCASIONAL WET SNOW IS ANTICIPATED BELOW 6000 FEET MSL WITH STORM TOTAL SNOW ACCUMULATIONS OF LESS THAN 6 INCHES. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT... TARGHEE PASS...HIGHWAY 93 OVER WILLOW CREEK SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SATURDAY AFTERNOON AND SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. TRAVELERS SHOULD EXPECT BLOWING AND DRIFTING SNOW...AND REDUCED VISIBILITY IN WHITE OUT CONDITIONS...PARTICULARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$
119 WWUS45 KPIH 012055 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 155 PM MST SAT DEC 1 2012 IDZ018-021130- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 155 PM MST SAT DEC 1 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...CONTINUING THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL CONTINUE THROUGH SUNDAY. ACCUMULATIONS OF UP TO 2 FEET WERE RECORDED IN THE SAWTOOTH RANGE OVERNIGHT WITH STORM TOTAL ACCUMULATIONS OF 2 TO 4 FEET EXPECTED ABOVE 6500 FEET MSL BY SUNDAY EVENING. RAIN WITH OCCASIONAL WET SNOW IS ANTICIPATED BELOW 6000 FEET MSL WITH ACCUMULATIONS OF LESS THAN 6 INCHES EXPECTED. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. TRAVELERS SHOULD EXPECT BLOWING AND DRIFTING SNOW...AND REDUCED VISIBILITY IN WHITE OUT CONDITIONS...PARTICULARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ019-023-025-031-032-021130- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 155 PM MST SAT DEC 1 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY ABOVE 6500 FEET... A WINTER STORM WARNING REMAINS IN EFFECT ABOVE 6500 FEET MSL UNTIL 5 AM MST MONDAY. * TIMING...CONTINUING THROUGH SUNDAY NIGHT. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL CONTINUE THROUGH SUNDAY. ACCUMULATIONS OF UP TO 15 INCHES WERE RECORDED IN THE ISLAND PARK REGION ABOVE 6500 FEET OVERNIGHT WITH STORM TOTAL ACCUMULATIONS OF 1 TO 2 FEET EXPECTED THROUGH SUNDAY EVENING. RAIN WITH OCCASIONAL WET SNOW IS ANTICIPATED BELOW 6000 FEET MSL WITH STORM TOTAL SNOW ACCUMULATIONS OF LESS THAN 6 INCHES. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT... TARGHEE PASS...HIGHWAY 93 OVER WILLOW CREEK SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. TRAVELERS SHOULD EXPECT BLOWING AND DRIFTING SNOW...AND REDUCED VISIBILITY IN WHITE OUT CONDITIONS...PARTICULARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$
657 WWUS45 KPIH 021125 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 425 AM MST SUN DEC 2 2012 IDZ018-022200- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 425 AM MST SUN DEC 2 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...CONTINUING THROUGH SUNDAY NIGHT. * ACCUMULATIONS...1 TO 2 FEET OF SNOW ARE EXPECTED TODAY ABOVE 6500 FEET. WIND GUSTS OF 40 TO 60 MPH OUT OF THE SOUTH ARE EXPECTED TODAY WITH WINDS SHIFTING TO A MORE WESTERLY DIRECTION AND DIMINISHING AFTER NOON TODAY. SNOW AMOUNTS UNDER 6 INCHES ARE EXPECTED UNDER 6500 FEET. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. TRAVELERS SHOULD EXPECT BLOWING AND DRIFTING SNOW...AND REDUCED VISIBILITY IN WHITE OUT CONDITIONS...PARTICULARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ019-023-025-031-032-022200- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 425 AM MST SUN DEC 2 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...CONTINUING THROUGH SUNDAY NIGHT. * ACCUMULATIONS...SNOW AMOUNTS OF 7 TO 16 INCHES ARE EXPECTED ABOVE 6500 FEET TODAY. SNOW AMOUNTS BELOW 6500 FEET SHOULD BE UNDER 6 INCHES. WINDS OUT OF THE SOUTH GUSTING TO 40 TO 60 MPH ARE EXPECTED THIS MORNING AHEAD OF A COLD FRONT. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT... TARGHEE PASS...HIGHWAY 93 OVER WILLOW CREEK SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND... PARTICULARLY SUNDAY...WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. TRAVELERS SHOULD EXPECT BLOWING AND DRIFTING SNOW...AND REDUCED VISIBILITY IN WHITE OUT CONDITIONS...PARTICULARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$
239 WWUS45 KPIH 021951 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1251 PM MST SUN DEC 2 2012 IDZ018-031200- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 1251 PM MST SUN DEC 2 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...CONTINUING THROUGH 5 AM MST MONDAY MORNING. * ACCUMULATIONS...1 TO 2 FEET OF ADDITIONAL SNOWFALL IS EXPECTED THIS AFTERNOON AND EVENING ABOVE 6500 FEET. WIND GUSTS OF 35 TO 45 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW OVER MOUNTAIN PASSES ALONG WITH WHITE OUT CONDITIONS AT TIMES. SNOW AMOUNTS LESS THAN 6 INCHES ARE EXPECTED UNDER 6500 FEET. * LOCATIONS INCLUDE...HIGHWAY 75 OVER GALENA SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. TRAVELERS SHOULD EXPECT BLOWING AND DRIFTING SNOW...AND REDUCED VISIBILITY IN WHITE OUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$ IDZ019-023-025-031-032-031200- /O.CON.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 1251 PM MST SUN DEC 2 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING...CONTINUING THROUGH 5 AM MST MONDAY. * ACCUMULATIONS...SNOW AMOUNTS OF 7 TO 16 INCHES ARE EXPECTED ABOVE 6500 FEET THROUGH THIS EVENING. SNOW AMOUNTS LESS THAN 6 INCHES ARE EXPECTED UNDER 6500 FEET. WIND GUSTS OF 35 TO 45 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW ALONG WITH WHITE OUT CONDITIONS OVER MOUNTAIN PASSES AT TIMES. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT... TARGHEE PASS...HIGHWAY 93 OVER WILLOW CREEK SUMMIT. * OTHER IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. TRAVELERS SHOULD EXPECT BLOWING AND DRIFTING SNOW...AND REDUCED VISIBILITY IN WHITE OUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES. && $$
734 WWUS45 KPIH 030323 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 823 PM MST SUN DEC 2 2012 IDZ018-019-023-025-031-032-030430- /O.CAN.KPIH.WS.W.0010.000000T0000Z-121203T1200Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON 823 PM MST SUN DEC 2 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER STORM WARNING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Nov 29, 5:13 AM MST, 7 hours 49 minutes earlier.
Area forecast discussion, Nov 29, 5:13 AM MST, 7 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 513 AM MST THU NOV 29 2012 .UPDATE... THE WINTER STORM WARNING WAS EXPANDED TO INCLUDE THE WASATCH MOUNTAINS AND CARIBOU HIGHLANDS ABOVE 7000 FEET. && .PREV DISCUSSION... /ISSUED 352 AM MST THU NOV 29 2012/ SHORT TERM...TODAY THROUGH SUNDAY. A DEEP UPPER LEVEL LOW IS JUST OFF THE PACIFIC COAST PUSHING MOISTURE INTO OUR AREA PER SATELLITE AND RADAR IMAGERY. THE FIRST WAVE IS JUST EXITING OUR AREA OVER THE EASTERN HIGHLANDS WHICH BROUGHT VERY LIGHT PRECIPITATION TO OUR AREA. EXPECT BRIEF RIDGING TODAY BEFORE THE START OF A VERY WET AND ACTIVE PERIOD. EXPECT WIDESPREAD PRECIPITATION TO START ACROSS THE AREA LATE TONIGHT INTO FRIDAY MORNING. BOTH THE GFS AND NAM MODELS SHOW EXTREMELY HIGH QPF ACROSS THE AREA FRIDAY THROUGH SUNDAY...WITH AMOUNTS FROM 1 TO 5 INCHES. SNOW LEVELS CONTINUE TO START AROUND 6000 FT ON FRIDAY AND RISE TO 7000 FT BY SATURDAY. BY SUNDAY SNOW LEVELS DROP TO 6000 FT BY THE AFTERNOON BEFORE DROPPING TO NEAR THE VALLEY FLOOR BY SUNDAY NIGHT. THE WINTER WEATHER WARNING HAS BEEN CONTINUED ABOVE 7000 FEET FOR THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. EXPECT 40 TO 50 INCHES OF SNOW OVER WESTERN SLOPES OF THE CENTRAL MOUNTAINS AND 30 TO 40 INCHES OF SNOW OVER THE UPPER SNAKE HIGHLANDS ABOVE 7000 FT FROM THURSDAY NIGHT THROUGH SUNDAY. THE CARIBOU HIGHLANDS...SOUTHERN HIGHLANDS AND WASATCH MOUNTAINS WILL SEE 10 TO 20 INCHES OF SNOW ABOVE 7000 FEET FOR THE SAME PERIOD. ADDITIONALLY...EXPECT MODERATE TO STRONG WINDS ACROSS THE AREA PARTICULARLY SATURDAY AND SUNDAY WITH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS. HIGH PRECIPITATION TOTALS COULD RAISE CONCERNS OF FLOODING PARTICULARLY IN AREAS OF STEEP TERRAIN...RECENT BURN AREAS AND HIGHER TERRAIN WHERE THE GROUND HAS ALREADY FROZEN. THOUGH WIDESPREAD FLOODING IS NOT EXPECTED...LOCALIZED MINOR PONDING IS EXPECTED. WYATT LONG TERM...MONDAY THROUGH WEDNESDAY. GFS AND ECMWF SUGGEST RELATIVELY FLAT RIDGE ACROSS SOUTHEAST IDAHO MONDAY THROUGH TUESDAY WITH SCATTERED MOUNTAIN SHOWERS. THIS IS FOLLOWED BY ANOTHER SURGE OF MOISTURE THROUGH THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS WEDNESDAY. SNOW LEVELS ARE ELEVATED 7500 TO 8000 FEET ELEVATION...DROPPING TO ABOUT 6000 FEET BY THURSDAY. RS AVIATION...SCATTERED TO BROKEN MID LEVEL CLOUDS AT TAF SITES TODAY WITH ISOLATED SNOW SHOWERS OVER THE MOUNTAINS. MOIST SOUTHWEST FLOW ADVANCES INTO KSUN BY 30/12Z AND KIDA AND KPIH NEAR 30/14Z. RAIN AND SNOW LIKELY THROUGH SUNDAY EVENING. SNOW LEVEL NEAR 5900-6200 FEET ELEVATION THROUGH THE DAY FRIDAY. RS && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 5 AM FRIDAY TO 5 AM MST MONDAY ABOVE 7000 FEET FOR THE IDZ018-019-023-025-031-032. &&
Hazardous weather outlook, Nov 29, 5:30 AM MST, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 530 AM MST THU NOV 29 2012 IDZ018-019-023-025-031-032-301230- SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 530 AM MST THU NOV 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WARNING HAS BEEN ISSUED FOR ELEVATIONS ABOVE 7000 FEET FOR A PROLONGED EVENT STARTING EARLY FRIDAY MORNING THROUGH EARLY MONDAY MORNING. EXPECT ONE TO FOUR FEET OF SNOW...PLEASE REFER TO BOIWSWPIH FOR THE LATEST DETAILS. HIGH PRECIPITATION TOTALS COULD RAISE CONCERNS OF FLOODING PARTICULARLY IN AREAS OF STEEP TERRAIN...RECENT BURN AREAS AND HIGHER TERRAIN WHERE THE GROUND HAS ALREADY FROZEN. THOUGH WIDESPREAD FLOODING IS NOT EXPECTED...LOCALIZED MINOR PONDING IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ017-020>022-024-301230- EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- CACHE VALLEY/IDAHO PORTION- 530 AM MST THU NOV 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PACIFIC STORM WILL SET UP A MOIST FLOW OVER THE AREA BRINGING SIGNIFICANT RAIN ACROSS LOWER ELEVATIONS. EXPECT .50 TO 1.50 INCHES OF PRECIPITATION FROM EARLY FRIDAY MORNING THROUGH SUNDAY AFTERNOON. SNOW LEVELS WILL DROP SUNDAY NIGHT INTO MONDAY MORNING WHICH WILL BRING 1 TO 3 INCHES OF SNOW ACROSS THE VALLEY FLOOR. EXPECT MODERATE WINDS OF 20 TO 30 MPH ACROSS THE AREA ON SATURDAY. WINDS WILL INCREASE TO 30 TO 40 MPH WITH HIGHER GUSTS PARTICULARLY OVER THE SOUTHERN HIGHLANDS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Winter Storm Warnings in Idaho, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.